# SDR ABXA9600154

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032393
- Condition: Corroded
- Location: Fs 229-588
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE RIGHT FUSELAGE SKIN DENTED, GOUGED AND CORRODED FROM FS 289 TO FS 588R, BETWEEN LONGERONS 18 AND 26R.  REPLACED SKIN PANEL IAW DC-9 SRM 51-30-2, 51-30-5 AND ABX REA D953-13035-MR.
